RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2010, Volume 87, Issue 3, Pages 464–467 (Mi mz8676)  

Brief Communications

Most Transformation Semigroups Are Free

V. V. Doroshenko

National Taras Shevchenko University of Kyiv

Keywords: transformation semigroup, free semigroup, endomorphism of a tree, continuous semigroup, complete metric space, Baire category theorem

DOI: https://doi.org/10.4213/mzm8676

Full text: PDF file (270 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2010, 87:3, 436–439

Bibliographic databases:

Received: 31.01.2006
Revised: 03.06.2009

Citation: V. V. Doroshenko, “Most Transformation Semigroups Are Free”, Mat. Zametki, 87:3 (2010), 464–467; Math. Notes, 87:3 (2010), 436–439

Citation in format AMSBIB
\Bibitem{Dor10}
\by V.~V.~Doroshenko
\paper Most Transformation Semigroups Are Free
\jour Mat. Zametki
\yr 2010
\vol 87
\issue 3
\pages 464--467
\mathnet{http://mi.mathnet.ru/mz8676}
\crossref{https://doi.org/10.4213/mzm8676}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2761604}
\zmath{https://zbmath.org/?q=an:05791068}
\transl
\jour Math. Notes
\yr 2010
\vol 87
\issue 3
\pages 436--439
\crossref{https://doi.org/10.1134/S000143461003017X}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000279034600017}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-77954014163}


Linking options:
  • http://mi.mathnet.ru/eng/mz8676
  • https://doi.org/10.4213/mzm8676
  • http://mi.mathnet.ru/eng/mz/v87/i3/p464

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:213
    Full text:44
    References:29
    First page:17

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019